Minimax lower bound for kink location estimators in a nonparametric regression model with long-range dependence

Justin Rory Wishart*

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, a lower bound is determined in the minimax sense for change point estimators of the first derivative of a regression function in the fractional white noise model. Similar minimax results presented previously in the area focus on change points in the derivatives of a regression function in the white noise model or consider estimation of the regression function in the presence of correlated errors.

Original languageEnglish
Pages (from-to)1871-1875
Number of pages5
JournalStatistics and Probability Letters
Volume81
Issue number12
DOIs
Publication statusPublished - Dec 2011
Externally publishedYes

Fingerprint Dive into the research topics of 'Minimax lower bound for kink location estimators in a nonparametric regression model with long-range dependence'. Together they form a unique fingerprint.

Cite this